I am suffering from a headache from the last 20 years. I am a male, 40 years old, 65 kg, smoker (four cigarettes per day). I am taking Saridon per day two tablets.
Welcome to icliniq.com.
It looks like you are having a chronic headache which was not resolved by Saridon which are painkillers. Chronic headaches can be one of the disabling problems. You have to see a doctor for an evaluation if your headache is of the following nature. You usually have two or more headaches a week. You take painkillers for your headache most days, the headache pattern changes or it gets worse, the headaches are disabling, the headache is accompanied by fever, neck stiffness, numbness, difficulty speaking.
Chronic headaches causes include the following. Brain tumor, Inflammation or other problems with the blood vessels in and around the brain including stroke especially considering that you are a smoker, infections such as meningitis, traumatic brain injury, high blood pressure, chronic migraines. It is important to be evaluated as this may lead to depression, anxiety, sleep disturbance, and other psychological issues. Treatment of your headache will depend on the cause. Tests and scans need to be done to get a clear diagnosis. In the meantime, please also consider stopping smoking as it might be related to the cause of your headache. Also keep a headache diary which will help you determine what triggers your headache, wherein the head is the pain, when it started, and how long it lasted. Best wishes.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullI had high blood pressure and low heart rate. Is my ECG showing infarction?
.. gone through your ECG (attachment removed to protect patient identity). The reports mentioned on ECG are machine generated and are frequently inaccurate. There is no clear-cut evidence of myocardial infarction on ECG. As you also do not have any ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now